MathSciNet Relay Station
MathSciNet bibliographic data
MR1081649 46L50 (46L85 54C65 54H20)
Ramsay, Arlan The Mackey-Glimm dichotomy for foliations and other Polish groupoids. J. Funct. Anal. 94 (1990), no. 2, 358–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement